Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Paroxysmal tachycardia, pericaritis, blue toes, itchy scalp rash. Due to Sjorgren's disease?

Hi Dr., thank you for taking the time to hear me out. Recently I was diagnosed with sjorgren s disease and the Dr. also told me that there were some other markers in my blood for lupus or other connective tissue disease . It will take several months before I get to see a rhuemetologist. My mother and two of my cousins on my mother s side had Ms. I have been having symptoms for over 12 years now such as extreme fatigue which comes on suddenly with weakness in my legs, dizziness , during both my pregnancies I had paraxsysmal tachacardia which stopped as soon as I was no longer pregnant, pericaritis, blue toes and a few times nail beds, itchy rashy scalp , at times I ve thought I was going to pass out and then afterwards I felt like I was on drugs or something, like I was kind of out of it or high? My question is, is it possible that Sjorgren s can cause all these things or is it really pointing more towards lupus, and also what can I do in the mean time while I m waiting to be refered to a reumalologist? Is tumeric safe as an anti inflammatory?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
Sjogrens syndrome usually causes dryness of mucosa (eyes, mouth etc) and arthralgia, recurrent parotid (salivary) gland infections or swelling is common.
There are other overlap syndrome such as with Rheumatoid arthritis, myositis, Raynaud's known as Mixed Connectibve Tissue Disease (MCTD) where symptoms can be variable and Undifferentiated CTD (UCTD) does not fit in any one disease pattern as the name suggests.
Blood tests (ENA panel or complete profile) can help with the diagnosis.
NSAIDs are recommended for arthralgia taken with PPIs to prevent gastritis but for immunosuppressant drugs, you really need to wait until you have seen the Rheumatologist/Immunologist.
Answered: Thu, 18 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor